Change in Publication Schedule:

We are happy to announce that the Journal of Mathematical Extension will be published monthly from the beginning of 2022. Therefor this journal will publish 12 issues per year from now on, e.g. the publication schedule in 2022 will be Volume 16, Issues 1–12 (January–December 2022). This aligns with the journal's policy of speeding the publication process of accepted papers and decreasing the large number of papers waiting in the publishing queue.

Table of Contents

Vol. 16, No. 1, (2022)

$\alpha-$prime ideals PDF
Ismael Akray, Haval Mohammed Salih
‎The Lengths of Conjugate Type Vectors in a Finite Group and Their Applications PDF
Kayvan Moradipour
Quasi-multipliers on group algebras related to a locally compact group PDF
Mohammad Javad Mehdipour, Gholam Reza Moghimi
Stabilized finite element method for the approximation of linearized viscoelastic fluid flow models PDF
Shahid Hussain, Afshan Batool, Sajid Hussain, Vishnu Narayan Mishra
On qualitative behaviors of nonlinear singular systems with multiple constant delays PDF
Cemil Tunc, Abdullah Yiğit
Approximate Generalized Additive-Quadratic Functional Equations on Ternary Banach Algebras PDF
Sedigheh Jahedi, Vahid Keshavarz

Vol. 16, No. 2, (2022)

Norm estimates of the pre--schwarzian derivatives for two certain subclasses of starlike functions PDF
Hesam Mahzoon
CHARACTERIZATION OF APPROXIMATE MONOTONE OPERATORS PDF
Mahboubeh Rezaie, Zahra Sadat Mirsaney
‎‎Evaluating Groups of Decision Making Units in the Data Envelopment Analysis based on Cooperative ‎Games PDF
Sanaz Asadi Rahmati, Reza Fallahnejad
On the Space of Real Valued Statistically Convergent Sequences PDF
Y. Sohooly, Khadijeh Jahedi, A. Alikhani-Koopaei
Coposinormal Weighted composition operators on $H^{2}(\mathbb{D})$ PDF
Prasad Thankarajan
Developing an iterative method to solve two- and three-dimensional mixed Volterra-Fredholm integral equations PDF
Jafar Khazaeian, Noradin Parandin, Farajollah Yaghobi, Nasrin Karamikabir

Vol. 16, No. 3, (2022)

Domination of vague graphs by using of strong arcs PDF
Sadegh Banitalebi, Rajab Ali Borzooei
Strong Convergence of Split-Step Forward Methods for Stochastic Differential Equations Driven by SS processes PDF
Bahram Tarami, Mohsen Avaji
On Odd Duals of a Banach Algebra as a Banach Algebra PDF
Mina Ettefagh
Identifying Exact Pairs of Zero-divisors from Zero-divisor Graphs of Commutative Rings PDF
Justin Hoffmeier
A NEW APPROACH TO THE STUDY OF SOLUTIONS FOR A FRACTIONAL BOUNDARY VALUE PROBLEM IN HOLDER SPACES PDF
Z. Ahmadi, Rahmatollah Lashkaripour, S. Heidartkhani
Notes on lifting of Mannheim partner curve on tangent space TR³ PDF
Haşim ÇAYIR, Rabia AKPINAR

Vol. 16, No. 4, (2022)

Global behavior of a second order difference equation with two-period coefficient PDF
Ali Yıldırım, Durhasan Turgut Tollu
A NOTE ON TOPOLOGICAL COMPLEXITY OF REAL GRASSMANN MANIFOLDS PDF
Fezzeh Akhtarifar, Mohammad Ali Asadi
A New Method for Selecting the Most Appropriate Suppliers in the Supply Chain using DEA PDF
Haniyeh Ghamgosar, Mohsen Rostamy-Malkhalifeh, Masoud Sanei, Farhad Hosseinzadeh-lotfi, Ghasem Tohidi
Some fuzzy multigroups obtained from fuzzy subgroups PDF
Saeed Mirvakili, Hossein Naraghi, Maryam Shirvani, Peyman Ghiasvand
Cost Efficiency Estimation in Network DEA in the Case of Varying Input Prices PDF
Masoomeh Hajiani, Reza Fallahnejad


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.